MathSciNet Relay Station
MathSciNet bibliographic data
MR674100 54C60 (54E35 54H25)
Hu, Thakyin; Rosen, Harvey Locally contractive and expansive mappings. Proc. Amer. Math. Soc. 86 (1982), no. 4, 656–662.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement